Statistics and Ornithology

North, P.M and Nichols, J.D (1995) Statistics and Ornithology. Journal of Applied Statistics, 22 (5-6). pp. 553-555. ISSN 0266-4763. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: O.O. Odanye
Date Deposited: 02 Jun 2009 06:34
Last Modified: 02 Jun 2009 06:34
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):